Some properties of tests for parameters that can be arbitrarily close to being unidentified
Forchini, G (2009) Some properties of tests for parameters that can be arbitrarily close to being unidentified JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 139 (9). pp. 3193-3199.
InconsistentTests-24-03-2009.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
|Divisions :||Faculty of Arts and Social Sciences > School of Economics|
|Date :||1 September 2009|
|Identification Number :||https://doi.org/10.1016/j.jspi.2009.02.020|
|Uncontrolled Keywords :||Science & Technology, Physical Sciences, Statistics & Probability, Mathematics, STATISTICS & PROBABILITY, Similar tests, Consistent tests, Uniformly consistent tests, Identification, Parameters arbitrarily close to being unidentified, INSTRUMENTAL VARIABLES REGRESSION, UNIT-ROOT TESTS, CONFIDENCE SETS, STRUCTURAL EQUATIONS, WEAK INSTRUMENTS, MODELS, NONEXISTENCE, INFERENCE, IDENTIFICATION, ESTIMATORS|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Statistical Planning and Inference. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Statistical Planning and Inference, 139(9), September 2009, DOI 10.1016/j.jspi.2009.02.020.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||16 May 2012 19:58|
|Last Modified :||17 Jan 2015 14:36|
Actions (login required)
Downloads per month over past year